# SDR QXEA2010101100591

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 8,764 hours, 9,539 cycles
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR2 ENGINE TOOK LONGER THAN 30 SECONDS TO START AND FEATHER POSTION TO MIN 850 RPM. INTERROGATED CDS, FOUND NO FAULTS. PERFORMED FUNCTIONAL CHECK OF PROP TIME TO UNFEATHER ON NR2 ENG. IAW AMM TASK 61-20-00-720-801, NR2 PROP UNFEATHERED WITH IN TIME LIMITS, NO OTHER DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
